View Full Version : Need Help!


ticgrl
05-31-11, 05:27 PM
Hi everyone. I'm new to this forum. I have had tourette's since I was young and it was bad. Now I'm in my forties and have been able to handle it much better. I still have my twitches but it doesn't ruin my life anymore...until lately..here's the story.

We've had alot on our plate the last couple of years my hubby and I. I ended up on 10mgs of Fluoxetine about 4 years ago for anxiety which has helped and it's a perfect dose (I hate meds). So over the Christmas season last year my blood pressure was high and had been for a while. The dr. started me on Lisiniprol. I started out on 5mgs and it wasn't really helping so she increased it to 10mg and within a couple weeks I started having these horrible vocal tics. My tics had always been blinking and this terrible jaw snapping that would leave me unable to chew sometimes..ughh! My question is has anyone ever heard of Lisinopril making your tics worse? I went off it yesterday because I'm in misery. One more thing about that med is that I don't sleep well on it and it causes me to cough bad and I know that being sleep deprived can really affect TS. Any answers?

Thanks so much!